# SDR HYIA20150624001

- Difficulty date: June 17, 2015
- Submitted: June 24, 2015
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 28,786 hours, 31,032 cycles
- Engine: Cont TSIO520VB
- Engine time: 2,646 hours
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Line
- Part number: 5200109R
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED LT ENG NOT RESPONSIVE TO THROTTLE CHANGES, DEVELOPING AMBIENT PRESS.  ENG SHUTDOWN IN FLIGHT.  INSPECTED THE LT ENG & FOUND A BAD MANIFOLD PRESS, MAP, LINE.  REPLACED LINE, RAN ENG & FOUND TO BE WITHIN OPERATING LIMITS IAW MM CHAPTER 72 & 81.
